# SDR SWAA2022033076716

- Difficulty date: February 22, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737*
- Aircraft serial: 30617
- Aircraft time: 61,780 hours, 31,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED BTW BS 259.5 TO BS 277 AND STR 10L AT PASSENGER CABIN 2022-109386 / [01] TOOL USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 02-FEB-23.;[02] REPLACED SUPPORT CLIP LOCATED BTW BS 259.5 TO BS 277 AND STR 8L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG #141A0720 SHEET 11 REV C. SEE INDIVIDUAL SIGN OFFS BELOW;[03] CORRECTED STEP 2 REPLACED SUPPORT CLIP LOCATED BTW BS 259.5 TO BS 277 AND STR 10L AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG # 141A0720 SHEET 11 REV C. SEE INDIVIDUAL SIGN OFFS BELOW;[04] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
